# SDR ASAA11510081

- Difficulty date: July 13, 2011
- Submitted: July 15, 2011
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 3,973 hours, 1,317 cycles
- System (JASC): 7430 · Ignition Switching
- Part: Unknown
- Condition: Malfunctioned
- Location: Starter Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING ROUTINE CHECKS INTERROGATE, THE FMC CDU FOR ENIGINE FAULTS FOUND A SHORT TIME FAULT NR 73 30311 "THE START SWITCH SIGNAL AND ARINC BUS DATA DISAGREE."  PERFORMED FIM 73 24 00 810 F00 INITIAL EVAL NO RECENT FAULT NO FAULT HISTORY.  EXAMINED ENGINE START SW PARAMETER ON APPLICABLE DEU NO FAULT NOTED.
